My pack is over at the end of this week and i have been experiencing spotting for about 2/3 days now and I have quite heavy spotting today ( I think my period may be starting) Im on ortho tricyclin lo, its the 21 day pack where i take no pills for seven days after the pack is over. This is my second month on it,i had light spotting a day or two before my pack was over last month. Is it normal for this to happen on my second month this early before my pack is over and this heavily? Its heavy enough that i will probably have to wear a tampon to bed. My pack won't be over for another 4 days. Could I be pregnant?( Ive been having unprotected sex) Should I go to my doctor?
Starting my period before my birth control pack is over?
- 13 Oct 2014 by bellabeller12
- 13 Oct 2014
- ortho tri-cyclen lo, birth control, contraception, pregnancy, menstruation, doctor, bleeding, irregular period, birth control pills, early period
Added 13 Oct 2014:
I HAVE BEEN TAKING MY PILL EXACTLY ON TIME EVERYDAY THIS MONTH. I have never missed a pill.
BLEEDING IS NOT A SIGN OF PREGNANCY. If you're taking your pills perfectly your chance of being pregnant is almost nil. When you first start on the pill, like the first 6 months, weird things can happen. Spotting and bleeding among them. No you shouldn't go to the doctor. Just keep taking your pills as scheduled. It will straighten out soon.
- Ortho Tri-Cyclen Lo Information for Consumers
- Ortho Tri-Cyclen Lo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen Lo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2012 • 1 answer
Ortho Tri-Cyclen - I am taking tri cyclen and have been since I was in high school... I just started
Posted 1 Mar 2014 • 1 answer
Posted 16 Nov 2014 • 1 answer
Posted 18 Mar 2015 • 1 answer
Posted 23 Dec 2015 • 0 answers